# SDR AALA20120808002

- Difficulty date: July 25, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 68,040 hours, 35,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP SCRAPE AND GOUGES AT STATION 233 ABOVE LONGERON 7 LEFT.  INSTALLED INTERNAL DOUBLER PER SRM 53-04-02, FIGURE 2, SHEET 2.
